MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR; Pulse generator, permanent, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR; Pulse generator, permanent, implantable
Model Number CD1411-36C
Medical Device Problem Code Tactile Prompts/Feedback (4022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the vibratory alert would not vibrate when attempted to test it in the clinic.The issue was not resolved.There were no adverse health consequences, the patient was stable.

Brand Name
ELLIPSE VR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22327415
Report Number2017865-2025-89208
Device Sequence Number9437088
Product Code NVZ
UDI-Device Identifier05414734507707
UDI-Public(01)05414734507707(10)4765336(17)160831
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model NumberCD1411-36C
Device Catalogue NumberCD1411-36C
Device Lot Number4765336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIATA
Patient SexMale